# SDR CALA9600695

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188-251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL CRACKS IN SECTION 41 FUSELAGE SKIN ON LT SIDE, BS 188 TO 251, WL 207 TO 234.  THE CRACKS RANGED FROM .125 INCH TO .25 INCH IN LENGTH.  THE CRACKED AREAS WERE CUT OUT, FILLERS AND DOUBLERS WERE FABRICATED AND INSTALLED IAW EA 5310-01188 AND SRM 51-30-2.
